# SDR HALA2017072100203

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 54,918 hours, 9,975 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 3080
- Condition: Inoperative
- Location: Rudder
- Part time: 54,918 hours, 9,975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT MOVE.  REMOVED & REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-21-11. OPS & SECURITY CHECKED GOOD.
